# SDR DXTA2011070904650

- Difficulty date: July 9, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N755QS
- Make and model: Gulstm 200
- Aircraft serial: 168
- Aircraft time: 3,147 hours, 1,919 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 32156441
- Part serial: 452
- Condition: Illuminated
- Location: Right
- Part time: 3,147 hours, 1,919 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT TAKEOFF POWER THE BLEED PRESSURE/ TEMP HIGH RED CAS MESSAGE ILLUMINATED.  R & R LT AND RT PRSOV'S IAW MM 21-20-04.  OPS AND LEAK CHECKS GOOD.
